MAUDE Adverse Event Report: HOLOGIC, INC EVIVA STEREOTACTIC BREAST BIOPSY SYSTEM; VACUUM ASSISTED CORE BIOPSY DEVICE

HOLOGIC, INC EVIVA STEREOTACTIC BREAST BIOPSY SYSTEM; VACUUM ASSISTED CORE BIOPSY DEVICE
Model Number EVIVA_0913-12T
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.If the device is returned and evaluation completed, a supplemental medwatch will be filed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.
 
Event or Problem Description
It was reported that during the procedure, the aperture would not close during biopsy mode.The tissue that was obtained was "too little and too thin." the procedure was completed with the little obtained tissue.The handpiece seems to have "low power suction" as commented by radiologist.Radiologist had to take the needle out of the patient breast while the aperture still open.A second device was not used.No additional details available.

Brand Name
EVIVA STEREOTACTIC BREAST BIOPSY SYSTEM
Common Device Name
VACUUM ASSISTED CORE BIOPSY DEVICE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
MDR Report Key9307319
Report Number1222780-2019-00251
Device Sequence Number2460474
Product Code KNW
UDI-Device Identifier25420045505336
UDI-Public(01)25420045505336(10)
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2021
Device Model NumberEVIVA_0913-12T
Device Catalogue NumberEVIVA_0913-12T
Device Lot Number19D05RQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2019
Initial Report FDA Received Date11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1